# SDR AXWA960490

- Difficulty date: July 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 053
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAS - FLT 2687 - DURING ROUTINE MAINTENANCE CHECK, FOUND ROW 26 SEAT MOUNT EMERGENCY LIGHT INOPERATIVE, BOTH BULBS.  REPAIRED WIRING FOR EMERGENCY LIGHT AT ROW 26.  LIGHTS OPERATIONS CHECKS GOOD.  (X)
